# SDR DALA2024052805548

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 68,766 hours, 32,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4328355) L2 DOOR OUTSIDE EMERGENCY LIGHT INOP. REMOVED AND REPLACED L2 DOOR EXTERIOR EMERGENCY LIGHT. OPS CHECK GOOD. IAW B737 AMM 33-51
